# SDR SWAA2024020747911

- Difficulty date: February 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS INOP FROM L/H SEAT 6-12 AND R/H SEAT 8<[01] REMOVED AND REPLACED BATTERY PACK M2335 IAW B737 AMM 33-51-06-960-805; PERFORMED OPERATIONAL TEST IAW B737-700 AMM 33-51-06-960-805; OPS TEST OK.;[02] VERIFIED BATTERY PACK REPLACED OPS CHK PASSED
